# SDR ASAA0853534

- Difficulty date: September 25, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,071 hours, 1,831 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 2A7206B
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,071 hours, 1,831 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING AUTOLAND APPROACH AUTOPILOT DID NOT MAINTAIN GLIDE SLOPE.  FCC'S FLT FAULT REVIEW SHOWS FOR FLT DISCEP OCCURRED:  MAIN ELEC TRIM TRIM RELAY CHAN A MSG 22 1208.  PERFORMED FIM 22 13 TASK 818 WITH INTERMITTANT FAULT.  SPEED STAB CHAN BITE 20.32 AND LAND VERIFY TEST NR 49 REF FIM 22 11 TASK 801, ALL GOOD.
